# SDR USAA051301

- Difficulty date: November 1, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N626AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 37,753 hours, 37,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: US141N516046LF
- Condition: Corroded
- Location: Bs 312-324
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT CORRODED, STA 312-324 RBL 43.  FAB PART PER MAE TRAVELER T5/551155 AND SRM 51-40-02, 53-00-51, 51-40-05, 51-20-02, DEFECT SIZE: 1"L BY 1" W BY 0.032"D.
